ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chen, Shih-Hsin and Chen, Min-Chih and Chang, Pei-Chann and Mani, V (2013) Multiple parents crossover operators: A new approach removes the overlapping solutions for sequencing problems. In: Applied Mathematical Modelling, 37 (5). pp. 2737-2746.

This list was generated on Wed Oct 16 05:38:43 2019 IST.